# SDR HEEA0012092

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- Engine: Allsn 250C20
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 10561320
- Condition: Stripped
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTING PIPE CORRODED AND STRIPPED OUT.
